MAUDE Adverse Event Report: MICROVENTION, INC AZUR 35 HYDROCOIL DETACHABLE; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC AZUR 35 HYDROCOIL DETACHABLE; VASCULAR EMBOLIZATION DEVICE
Model Number 45-450820
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10 : a search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.However, images were provided.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: the representative pulled a hydrocoil out of the box prior to a case.The hydrocoil package had a red rejected sticker on the back of the coil plastic packing.There was no other sticker or label noted on the box or exterior packaging of the coil.No other packages were found with a similar sticker.The sterile plastic packing was intact.The coil was never presented to a customer or used with a patient, no patient involvement.Although requested, no other information was made available.
 
Additional Manufacturer Narrative
Investigation findings: items received: 2 provided images of the reported azur-35 detachable hydro coil system packaging; azur-35 detachable hydro coil system.Items not received: n/a.Two images of the product pouch were provided for review.It can be observed that a red "rejected" sticker was present on the back of the product pouch.No abnormalities were observed on the front of the product pouch.The product pouch seals appeared intact.The device was returned and the red "rejected" sticker was present on the back of the product pouch as seen in the customer provided images.No "reject" stickers were observed on the outer product packaging, which is consistent with the information provided in the event description.Investigation conclusion: the investigation of the returned device found a red "rejected" sticker to be present on the back of the product pouch, which is consistent with the alleged product issue and the condition observed on the provided images.No ¿rejected¿ stickers/labels were observed on the outer product packaging.No abnormalities were observed on the front of the product pouch and the product pouch seals were intact.
 
Event or Problem Description
No additional information was received.

Brand Name
AZUR 35 HYDROCOIL DETACHABLE
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION, INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19015160
Report Number2032493-2024-00261
Device Sequence Number8172829
Product Code KRD
UDI-Device Identifier00810170014956
UDI-Public(01)00810170014956(11)230816(17)280731(10)0000409462
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number45-450820
Device Lot Number0000409462
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown